# SDR CHQA20120527182

- Difficulty date: May 27, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145847
- Aircraft time: 17,980 hours, 15,746 cycles
- Engine: Allsn AE3007A
- Engine time: 23,836 hours, 20,731 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS FOUND ON FRAME 65 SHEAR TIE.  MAINTENANCE REPLACED THE SHEAR TIE AT FRAME 65 IN ACCORDANCE WITH ETD 2012-145-007624.
